Hyperbolic-like solutions for singular Hamiltonian systems

Patricio Felmer*, Kazunaga Tanaka

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We study the existence of unbounded solutions of singular Hamiltonian systems: q̈ + ∇V(q)=0, (*) where V(q) ∼ -1/|q|α is a potential with a singularity. For a class of singular potentials with a strong force α > 2, we show the existence of at least one hyperbolic-like solutions. More precisely, for given H > 0 and θ+, θ- ε SN-1, we find a solution q(t) of (*) satisfying 1/2 |q̇|2 + V(q) = H, |q(t) |→ as t → ±∞ limt→±∞ q(t)/|q(t)|=θ±.

Original languageEnglish
Pages (from-to)43-65
Number of pages23
JournalNonlinear Differential Equations and Applications
Issue number1
Publication statusPublished - 2000 Jan 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Hyperbolic-like solutions for singular Hamiltonian systems'. Together they form a unique fingerprint.

Cite this